Chronic Obstructive Pulmonary Disease - I've been diagnosed w/COPD and am on oxygen. About 8 months ago my Pulm. specialist put me on Spiriva AND Symbicort. I'm on an NSAID and a statin plus a few other pain meds for hips and spine. I'm having swelling (possible fluid retention) and rash on my ankles and legs. Mentioned it to Dr. and he thought it might be the pain meds. I stopped (w/lots of pain) those temporarily, no change. I didn't relate it at first but I think one of the COPD meds is causing me the allergic reactions. I'm using benedryl and calamine lotion and hydrocortisone creams. It is getting worse, moved from low shins to mid thigh in last few days. The Spiriva has made a wonderful difference but am wondering about Symbicort. Anyone know about allergic reactions to Symbicort?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Obstructive Pulmonary Disease, Maintenance - I am using Spiriva, Zopenex nebulizer 4times a?
Posted 7 Aug 2009 • 2 answers
Posted 21 Oct 2013 • 3 answers
Posted 18 Jun 2014 • 1 answer
Posted 4 Jul 2014 • 3 answers
Posted 16 days ago • 0 answers